On some local cohomology invariants of local rings

Research output: Contribution to journalArticlepeer-review

16 Scopus citations

Abstract

Let A be a commutative Noetherian local ring containing a field of characteristic p > 0. The integer invariants λ i,j (A) have been introduced in an old paper of ours. In this paper we completely describe λ d,d (A) where d=dimA in terms of the topology of SpecA.

Original languageEnglish (US)
Pages (from-to)627-640
Number of pages14
JournalMathematische Zeitschrift
Volume254
Issue number3
DOIs
StatePublished - Nov 2006

Fingerprint Dive into the research topics of 'On some local cohomology invariants of local rings'. Together they form a unique fingerprint.

Cite this